# SDR YENA2024100101317

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N3195J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55280
- Aircraft time: 756 hours, 386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#322, PBI-BOS. 'RH OWEE LOWER EMERGENCY LIGHT INOP; REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT MID FUSELAGE PER AMP 33-51-01. OPS TEST OK IAW AMP 33-51-00.'
